# SDR SWAA2025042205334

- Difficulty date: March 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW STA 767 TO STA 792 AND STR 25R WL 156.4 AT AFT CARGO COMPARTMENT 2025-202762<[01] REPLACED WEB LOCATED BTW STA 767 TO STA 792 AND STR 25R WL 156.4 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 146A0081 SHEET 81 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFF BELOW
